# SDR DALA2022091606160

- Difficulty date: September 14, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 124,925 hours, 17,895 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 183 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:101, CORRECTIVE ACTION: SLIDE LIGHT @ 2L DOOR OPS CHK NML. UNABLE TO DUPLICATE FAULT. LIGHT FUNCTIONS WELL PER B767 300 AMM 52-73. A/C OK FOR SVC. (2408117)
